
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Dynamical Study of Coupled Riemann Wave Equation Involving Conformable, Beta, and M-Truncated Derivatives via Two Efficient Analytical Methods
Rimsha Ansar, Muhammad Abbas, Pshtiwan Othman Mohammed, et al.
Symmetry (2023) Vol. 15, Iss. 7, pp. 1293-1293
Open Access | Times Cited: 16
Rimsha Ansar, Muhammad Abbas, Pshtiwan Othman Mohammed, et al.
Symmetry (2023) Vol. 15, Iss. 7, pp. 1293-1293
Open Access | Times Cited: 16
Showing 16 citing articles:
Water quality assessment using Bi-LSTM and computational fluid dynamics (CFD) techniques
Wafa F. Alfwzan, Mahmoud M. Selim, Awad Saleh Almalki, et al.
Alexandria Engineering Journal (2024) Vol. 97, pp. 346-359
Open Access | Times Cited: 6
Wafa F. Alfwzan, Mahmoud M. Selim, Awad Saleh Almalki, et al.
Alexandria Engineering Journal (2024) Vol. 97, pp. 346-359
Open Access | Times Cited: 6
On Multiple-Type Wave Solutions for the Nonlinear Coupled Time-Fractional Schrödinger Model
Pshtiwan Othman Mohammed, Ravi P. Agarwal, Iver Brevik, et al.
Symmetry (2024) Vol. 16, Iss. 5, pp. 553-553
Open Access | Times Cited: 5
Pshtiwan Othman Mohammed, Ravi P. Agarwal, Iver Brevik, et al.
Symmetry (2024) Vol. 16, Iss. 5, pp. 553-553
Open Access | Times Cited: 5
A comparative study of new traveling wave solutions for the (2+1)-dimensional fractional Wazwaz Kaur Boussinesq equation using novel modified (G′/G2)-expansion method
Amna Mumtaz, Muhammad Shakeel, Abdul Manan, et al.
AIP Advances (2025) Vol. 15, Iss. 3
Open Access
Amna Mumtaz, Muhammad Shakeel, Abdul Manan, et al.
AIP Advances (2025) Vol. 15, Iss. 3
Open Access
A comparative study of two fractional nonlinear optical model via modified $$\left( \frac{G^{\prime }}{G^2}\right)$$-expansion method
Abdul Saboor, Muhammad Shakeel, Xinge Liu, et al.
Optical and Quantum Electronics (2023) Vol. 56, Iss. 2
Closed Access | Times Cited: 10
Abdul Saboor, Muhammad Shakeel, Xinge Liu, et al.
Optical and Quantum Electronics (2023) Vol. 56, Iss. 2
Closed Access | Times Cited: 10
Optical soliton solutions of the coupled Radhakrishnan-Kundu-Lakshmanan equation by using the extended direct algebraic approach
Ayesha Mahmood, H. M. Srivastava, Muhammad Abbas, et al.
Heliyon (2023) Vol. 9, Iss. 10, pp. e20852-e20852
Open Access | Times Cited: 7
Ayesha Mahmood, H. M. Srivastava, Muhammad Abbas, et al.
Heliyon (2023) Vol. 9, Iss. 10, pp. e20852-e20852
Open Access | Times Cited: 7
Two effective methods for solution of the Gardner–Kawahara equation arising in wave propagation
Khalid K. Ali, Derya Yıldırım Sucu, Seydi Battal Gazi Karakoç
Mathematics and Computers in Simulation (2024) Vol. 220, pp. 192-203
Closed Access | Times Cited: 2
Khalid K. Ali, Derya Yıldırım Sucu, Seydi Battal Gazi Karakoç
Mathematics and Computers in Simulation (2024) Vol. 220, pp. 192-203
Closed Access | Times Cited: 2
Mathematical model and backward bifurcation analysis of pneumonia infection with intervention measures
Shewafera Wondimagegnhu Teklu, Belela Samuel Kotola
Research in Mathematics (2024) Vol. 11, Iss. 1
Open Access | Times Cited: 2
Shewafera Wondimagegnhu Teklu, Belela Samuel Kotola
Research in Mathematics (2024) Vol. 11, Iss. 1
Open Access | Times Cited: 2
Efficient Analytical Algorithms to Study Fokas Dynamical Models Involving M-truncated Derivative
Haiqa Ehsan, Muhammad Abbas, Tahir Nazir, et al.
Qualitative Theory of Dynamical Systems (2023) Vol. 23, Iss. 1
Closed Access | Times Cited: 6
Haiqa Ehsan, Muhammad Abbas, Tahir Nazir, et al.
Qualitative Theory of Dynamical Systems (2023) Vol. 23, Iss. 1
Closed Access | Times Cited: 6
Multiple Soliton Solutions of Generalized Reaction Duffing Model Arising in Various Mechanical Systems
Sajawal Abbas Baloch, Muhammad Abbas, Farah Aini Abdullah, et al.
International Journal of Theoretical Physics (2024) Vol. 63, Iss. 9
Closed Access | Times Cited: 1
Sajawal Abbas Baloch, Muhammad Abbas, Farah Aini Abdullah, et al.
International Journal of Theoretical Physics (2024) Vol. 63, Iss. 9
Closed Access | Times Cited: 1
A dynamical behavior of the coupled Broer-Kaup-Kupershmidt equation using two efficient analytical techniques
Rimsha Ansar, Muhammad Abbas, Homan Emadifar, et al.
PLoS ONE (2024) Vol. 19, Iss. 1, pp. e0296640-e0296640
Open Access
Rimsha Ansar, Muhammad Abbas, Homan Emadifar, et al.
PLoS ONE (2024) Vol. 19, Iss. 1, pp. e0296640-e0296640
Open Access
The connectivity indices concept of neutrosophic graph and their application of computer network, highway system and transport network flow
M. Kaviyarasu, Muhammad Aslam, Farkhanda Afzal, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access
M. Kaviyarasu, Muhammad Aslam, Farkhanda Afzal, et al.
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access
On nonlinear wave structures, stability analysis and modulation instability of the time fractional perturbed dynamical model in ultrafast fibers
Reem K. Alhefthi, Kalim U. Tariq, Syed Muhammad Raza Kazmi
Optical and Quantum Electronics (2024) Vol. 56, Iss. 8
Closed Access
Reem K. Alhefthi, Kalim U. Tariq, Syed Muhammad Raza Kazmi
Optical and Quantum Electronics (2024) Vol. 56, Iss. 8
Closed Access
Conformable bilinear neural network method: a novel method for time-fractional nonlinear partial differential equations in the sense of conformable derivative
Yinlin Ye, Hongtao Fan, Yajing Li, et al.
Nonlinear Dynamics (2024)
Closed Access
Yinlin Ye, Hongtao Fan, Yajing Li, et al.
Nonlinear Dynamics (2024)
Closed Access
Solitary Wave Solutions to (2+1)-Dimensional Coupled Riemann Wave Equations and Their Applications in Mathematical Physics
Habiba Faiz, Muhammad Abbas, Tahir Nazir, et al.
Journal of Nonlinear Mathematical Physics (2024) Vol. 31, Iss. 1
Open Access
Habiba Faiz, Muhammad Abbas, Tahir Nazir, et al.
Journal of Nonlinear Mathematical Physics (2024) Vol. 31, Iss. 1
Open Access
The new wave structures to the perturbed NLSE via Wiener process with its wide-ranging applications
Elkhateeb S. Aly, M. A. Sohaly, S. Z. Hassan, et al.
AIP Advances (2023) Vol. 13, Iss. 11
Open Access | Times Cited: 1
Elkhateeb S. Aly, M. A. Sohaly, S. Z. Hassan, et al.
AIP Advances (2023) Vol. 13, Iss. 11
Open Access | Times Cited: 1
Collatz dynamics is partitioned by residue class regularly
Wei Ren
Research in Mathematics (2023) Vol. 10, Iss. 1
Open Access
Wei Ren
Research in Mathematics (2023) Vol. 10, Iss. 1
Open Access